# SDR REXA2017080900869

- Difficulty date: August 9, 2017
- Submitted: August 11, 2017
- Operation: Air carrier
- Aircraft: N325PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15325
- Aircraft time: 7,461 hours, 5,095 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FA SEAL ON FLASHLIGHT IS BROKE.  REMOVED AND REPLACED THE FLASHLIGHT SEAL IAW CMM 25-60-02
